# SDR CALA2025040803643

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 6,617 hours, 2,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR SEAL  NOISE FROM 1L TALKED TO CREW FOUND NOISE WAS NOT FROM DOOR BUT FROM MEGAPHONE. MEGAPHONE WAS GOING OFF AND NOT SHUTTING OFF. REPLACED MEGAPHONE PER AMM 25-64-00. NEW MEGAPHONE OPERATED NORMALLY ON GROUND.
